advertisement
Question
Posted by: SB | 2011-03-28

Is this a viral infection

Hi Dr Bets

For the last 4 days I have had stiff &  tired legs - they feel heavy and sometimes a bit shaky. I have a bit of a post nasal drip, slightly scratchy throat and sneeze more often than usual (but not a lot)

I have been taking benylin 4 Flu and cal-c-vita immune. What I want to know is could I have a virus and do you recommed any OTC medication to treat the symptoms? Or should I see the doctor? I dont want to go to the doctor unless I really have to as don''t feel that ill generally.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo SB
I think you could have a viral infection. You can treat yourself with Benylin 4 flu and the cal-c-vita but stay in bed too.
You should see a doctor if you have a high temperature (>38 degrees), shortness of breath, chest pain, coughing up a lot of green, yellow or bloody sputum, heart palpitations.
See also http://familydoctor.org/online/famdocen/home/tools/symptom/517.html
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-03-28

Hallo SB
I think you could have a viral infection. You can treat yourself with Benylin 4 flu and the cal-c-vita but stay in bed too.
You should see a doctor if you have a high temperature (>38 degrees), shortness of breath, chest pain, coughing up a lot of green, yellow or bloody sputum, heart palpitations.
See also http://familydoctor.org/online/famdocen/home/tools/symptom/517.html
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement